I have been taking prometrium 100mg (natural progesterone) once daily (at night) for approximately 9 months. My dr. put me on this to try to ease my painful periods.... I have not been diagnosed with Endometriosis and everything is fine, however, she thought this might help with the bleeding and the bloat/swelling I experience during the first 1-2 days of my cycle.
Here's my question: I do know that weight gain is a potential side effect, however, I feel bloated all of the time and exercise VERY regularly (5-6 miles of brisk walking 5 days a week; resistance training 3 times per week) and I cannot seem to stop the bloating feeling and also seems I have gained 12-15 lbs as well. I can't seem to drop those either!
I have always been thin and in-shape (have worked out since I was 19 and I am now 44). I've always been a size 4 (I'd say for the last 20 years) and I find myself sometimes squeezing into a size 6 dress.
Just last night, I had this thought that prometrium could be the cause and I wanted to get onto a message board with hopes that someone has had the same experience? I stopped taking it last night. I want to see what happens.
Thanks for any and all experiences!